uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Random trees with superexponential branching weights
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Applied Mathematics.
2011 (English)In: Journal of Physics A: Mathematical and Theoretical, ISSN 1751-8113, Vol. 44, no 48, 485002- p.Article in journal (Refereed) Published
Abstract [en]

We study rooted planar random trees with a probability distribution which is proportional to a product of weight factors w(n) associated with the vertices of the tree and depending only on their individual degrees n. We focus on the case when w(n) grows faster than exponentially with n. In this case, the measures on trees of finite size N converge weakly as N tends to infinity to a measure which is concentrated on a single tree with one vertex of infinite degree. For explicit weight factors of the form w(n) = (( n - 1)!)(alpha) with alpha > 0, we obtain more refined results about the approach to the infinite volume limit.

Place, publisher, year, edition, pages
2011. Vol. 44, no 48, 485002- p.
National Category
Natural Sciences
URN: urn:nbn:se:uu:diva-167628DOI: 10.1088/1751-8113/44/48/485002ISI: 000298145000004OAI: oai:DiVA.org:uu-167628DiVA: diva2:488992
Available from: 2012-02-02 Created: 2012-01-31 Last updated: 2012-02-16Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Janson, Svante
By organisation
Analysis and Applied Mathematics
In the same journal
Journal of Physics A: Mathematical and Theoretical
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 190 hits
ReferencesLink to record
Permanent link

Direct link